# SDR 98UAL900006

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1834U
- Make and model: Doug DC-10-10
- Aircraft serial: 47966
- Engine: Ge CF66D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND UNDERLYING CIRCUMFERENTIAL FRAMES DAMAGED DURING PUSHBACK.  DAMAGE OCCURRED ALONG A HORIZONTAL REFERENCE LINE APPROX 6 INCHES BELOW AND PARALLEL TO THE LOWER EDGE OF THE L1 DOOR CUTOUT.  SKIN PANEL BETWEEN STA 304 AND STA 401 BUTT JOINTS AND STA 348 AND STA 357 FRAMES CREASED/CRACKED/DENTED.  SKIN PANEL WAS REPLACED.  STA 348 AND STA 357 FRAMES WERE LOCALLY SPLICED.  ADDITIONAL MINOR GOUGING TO SKIN PANEL WAS REWORKED.
